MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; UNKNOWN PART FOR SURGICAL/POLY

ENCORE MEDICAL L.P. DJO SURGICAL; UNKNOWN PART FOR SURGICAL/POLY
Catalog Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported as revision surgery: "patient had poly swap and washout for infection." the actual in-vivo length for the listed item is unknown, as the original surgery date was not provided or could not be established.Item number: unknown, item description: unknown, lot number: unknown, part revision: na, product type: knee, manufacture date: unknown.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination, and the item and/or lot number were not provided.To adequately investigate this event, the part and lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.No information was submitted with this complaint regarding any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.
 
Event or Problem Description
Revision surgery due to patient had poly swap and washout for infection.

Brand Name
DJO SURGICAL
Common Device Name
UNKNOWN PART FOR SURGICAL/POLY
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25673181
Report Number1644408-2026-01268
Device Sequence Number10458902
Product Code JWH
UDI-Device Identifier00888912144391
UDI-Public00888912144391
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown